MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3978/j.issn.2305-5839.2014.04.10

Медицинская библиотека · Annals of translational medicine · 2014

A 50-year-old man presenting with rash after exposure to sunlight.

Chakraborty Subhankar

Клинический случайСтатьяПеревод в очереди

Аннотация

Photodermatoses is a condition characterized by development of a skin rash following exposure to sunlight. Here we present the case of a patient who presented with pigmented, pruritic, blistering rash that developed shortly after exposure to sunlight. Careful history revealed that the patient was on suppressive therapy with doxycycline for osteomyelitis. Following stopping of doxycycline, and symptomatic treatment, the patient had significant improvement in symptoms. The case illustrates that clinicians should be cognizant of drug induced photodermatoses particularly in individuals exposed to high doses of ultraviolet radiation.

Для цитирования: Chakraborty Subhankar. A 50-year-old man presenting with rash after exposure to sunlight.. Annals of translational medicine. 2014. DOI: 10.3978/j.issn.2305-5839.2014.04.10.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.